New Jersey, 2015

Wildfire in New Jersey, April 6, 2015

April 6, 2015 · NWS PHI · 1 event in 1 county or zone

The combination of gusty south to southwest winds and drying conditions helped complicate the battling of a wildfire that occurred in Tewksbury Township (Hunterdon County) on the 6th. Two firefighters were injured battling the blaze and the wildfire damaged one home and threatened several homes.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$5,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

The combination of gusty south to southwest winds and drying conditions helped complicate the battling of a wildfire that occurred in Tewksbury Township (Hunterdon County) on the 6th. Two firefighters were injured battling the blaze and the wildfire damaged one home and threatened several homes. The brush fire was reported about 215 p.m. EDT on the 6th off of Rockaway Road. It allegedly was started when a home owner accidentally dropped a blow torch. The wildfire spread to the wooden railing of one home and threatened other homes on Honeyman Road. Firefighters from three counties as well as the state Forest Fire Service worked through the evening to battle the blaze. Two firefighters were injured fighting the blaze. The fire consumed about 21 acres of woodland and brush. | |The peak wind gusts on the 6th included 31 mph in Trenton (Mercer County), 30 mph at the Philadelphia International Airport, 27 mph in Pittstown (Hunterdon County) and 26 mph at the Lehigh Valley International Airport.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 6, 9:53 AM EST, 3 hours 22 minutes earlier.

Area forecast discussion, Apr 6, 9:53 AM EST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 AM EDT MON APR 6 2015

.SYNOPSIS...
A COLD FRONT SAGGING SOUTHWARD THROUGH NEW JERSEY AND PENNSYLVANIA
EARLY TODAY WILL BRIEFLY SHIFT NORTH OF THE AREA AS A WARM FRONT
LATE TODAY. THEN IT RETURNS SOUTH AS A COLD FRONT TUESDAY. WEAK LOW
PRESSURE MOVES ALONG THE FRONT THROUGH THE MID ATLANTIC STATES LATE
TUESDAY AND THEN OUT TO SEA EAST OF THE DELMARVA WEDNESDAY. THAT
ALLOWS THE FRONT TO SLIP DOWN INTO THE CAROLINA'S THURSDAY AS COLD
HIGH PRESSURE HEADS FOR MAINE. LOW PRESSURE HEADING INTO THE EASTERN
GREAT LAKES FRIDAY TRIES TO PULL THE WARM FRONT NORTH THROUGH OUR
AREA BEFORE A NEW COLD FRONT HEADS EAST ACROSS OUR REGION BY
SATURDAY. WEAK HIGH PRESSURE SHOULD FOLLOW LATER IN THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FEW CHANGES WERE NEEDED WITH THE LATEST ESTF UPDATES.

HIGH PRES WILL MOVE OFF SHORE TODAY. THIS WILL ALLOW FOR A CDFNT
EXTENDING EWD FROM LOW PRES IN THE GRTBASIN TO SLOWLY MOVE IN OUR
DIRECTION.

WITH MAINLY HIGH CLOUDS, DRY WX AND GOOD SWLY FLOW EXPECT A VERY
WARM DAY.  WENT ABV GUID, WITH MOST AREAS INTO THE 70S.  IT WILL BE
BREEZY ONCE AGAIN, BUT NOT AS WINDY AS THE LAST SEVERAL DAYS.  TODAY
COULD END UP BEING THE NICEST DAY OF THE UPCOMING WEEK.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE AFOREMENTIONED CDFNT WILL BE MOVG ACRS THE REGION FROM THE N
DURG TONIGHT. PRECIP CHCS WILL DEVELOP, BUT MDLS REMAIN INCONSISTENT
AS TO THEIR SOLNS. THE BEST CHCS WILL LIKELY BE N AND W, CLOSEST
TO THE FRONT. ITS PSBL THAT SRN AND ERN AREAS REMAIN COMPLETELY
DRY THRU DAYBREAK TUE, HOWEVER, A COUPLE MDL SOLNS HINT AT SOME
PRECIP OVER SRN AREAS DURG THIS TIME AS WELL. SO FOR NOW WILL GO
WITH CHC POPS N AND SCHC FURTHER S. PRECIP WILL BE VERY DEPENDENT
ON WHERE THE BNDRY SETS UP.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
500 MB: A FLAT WESTERLY FLOW TUESDAY AND WEDNESDAY WITH SOMEWHAT
ABOVE NORMAL HEIGHTS RIDGES (WARMS) SLIGHTLY THURSDAY OVER OUR
AREA AHEAD OF A STRONG SHORT WAVE MOVING FROM THE PLAINS INTO THE
UPPER MIDWEST FRIDAY. THAT TROUGH PROBABLY WEAKENS CONSIDERABLY AS
IT CROSSES THE NORTHEAST USA NEXT WEEKEND.

TEMPERATURES: CALENDAR DAY AVERAGES TUESDAY ABOUT 5 TO 10 DEGREES
ABOVE NORMAL, ESPECIALLY SOUTH OF THE SOUTHWARD MOVING COOL FRONT
WHICH SHOULD BE DOWN TO NEAR I-78 OR I-80 AT NOON EDT TUESDAY,
SEVERAL DEGREES BELOW NORMAL WEDNESDAY, 4 TO 8 DEGREES BELOW NORMAL
THURSDAY BEFORE PROBABLY WARMING NEXT FRIDAY AND SATURDAY TO
ROUGHLY 5 TO 10 DEGREES ABOVE NORMAL, COOLING SUNDAY TO NEAR
NORMAL.

FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 00Z/6 GFS/NAM
MOS GUIDANCE TUESDAY-WEDNESDAY, 00Z/6 MEX MOS WEDNESDAY NIGHT AND
THURSDAY, THEN THE 05Z/6 WPC GRIDDED ELEMENTS OF MAX/MIN TEMP, 12
HOUR POP, 6 HOUR DEWPOINT-SKY-WIND FROM THURSDAY NIGHT THROUGH NEXT
SUNDAY.

THE DAILIES...

TUESDAY AND TUESDAY NIGHT: MILD TUESDAY MORNING AHEAD OF THE
SOUTHWARD SLIDING COLD FRONT AND GUSTY S-SW WINDS TO 20 MPH. THE
CHANCES FOR SHOWERS INCREASE CONSIDERABLY BY TUESDAY AFTERNOON.
MOST OF THE RAIN SHOULD BE NORTH OF THE SOUTHWARD MOVING COLD
FRONT LATE TUE AND TUE NIGHT OVER NE PA AND NNJ. WINDS IN THE
COOLING REGION N OF THE COLD FRONT WILL BE TURNING NNE WITH GUSTS
TO 20 MPH, POSSIBLY A BIT STRONGER.

WEDNESDAY: THE COLD FRONT SETTLES SOUTH TO NEAR THE NC BORDER
LEAVING US IN AN EVER COLDER RAW NORTHEAST FLOW .. GUSTY 20 TO
POSSIBLY 30 MPH BEHIND THE COLD FRONT WITH ANY WAVES OF LOW PRESSURE
SOUTH OF OUR AREA. WE HAVE SLEET AND FREEZING RAIN IN THE GRIDS FOR
WED NIGHT/THU MORNING. FOR NOW OUR POPS ARE CONSERVATIVELY LOW AND
MAY NEED TO BE RAISED. QUITE A BIT OF INSTABILITY ALOFT IS MODELED
OVER THE DELMARVA WEDNESDAY NIGHT WHERE A TSTM MIGHT OCCUR? THAT
TSTM RISK IS NOT IN THE GRIDS YET.

THURSDAY: CHILLY DAYTIME TEMPS SIMILAR TO WEDNESDAY,  RANGING
FROM THE MID 30S HIGH TERRAIN OF THE POCONOS AND NORTHWEST NJ TO
NEAR OR JUST ABOVE 50 SOUTHERN DELAWARE. NE WIND GUSTY 20-25 MPH.

THURSDAY NIGHT...THE WARM FRONT TRIES TO MOVE NORTH AND FOG-
DRIZZLE MAY DEVELOP LATE AT NIGHT IN THE LOW LVL WARM AIR
ADVECTION PATTERN.

FRIDAY THROUGH FRIDAY NIGHT: THE STUBBORN FRONTAL BOUNDARY TO OUR
SOUTH SHOULD LIFT NORTHWARD BUT ITS STILL QUESTIONABLE AS TO HOW
FAR IT WILL LIFT NORTHWEST OF I-95. FOR NOW, THE WPC FCST IS OUR
GUIDE. THERE SHOULD BE SHOWERS MOVING INTO THE AREA AFTER MORNING
FOG AND DRIZZLE ABATES. THE SHOWERS IN ASSOCIATION WITH AN EASTWARD
MOVING COLD FRONT CROSSING THE APPALACHIANS. A SLIGHT CHC OF TSTMS
WAS MAINTAINED IN THE GRIDS FOR LATE FRIDAY.

SOUTHERLY FLOW AND WARMER TEMPERATURES WILL REENTER THE PICTURE,
AT LEAST FOR THE DELMARVA AND SOUTHERN NJ.

SATURDAY AFTERNOON THROUGH SUNDAY: PROBABLY DRY AND SEASONABLE WITH
A GUSTY WEST WIND. WPC GUIDANCE IS CLOSE TO THE NEW 00Z/6 GFS
OPERATIONAL MEX GUIDANCE.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS ARE EXPECTED THRU TODAY AND INTO MOST OF, IF
NOT ALL OF TONIGHT.  HIGH PRES WILL MOVE OFF THE COAST AND SWLY FLOW
WILL PREVAIL.  AFTN WIND GUSTS COULD REACH IN THE 20 TO 25 KT RANGE.
GENLY HIGH CLOUDS ARE ALL THAT IS EXPECTED TODAY.  THEN, A CDFNT
WILL APPROACH FROM THE N TONIGHT AND CLOUDS WILL LOWER AND THICKEN.
IT IS PSBL THAT BY DAYBREAK, THERE CUD BE MVFR CONDS AND SHRA,
ESPECIALLY IN NRN AND WRN AREAS.

OUTLOOK...
TUESDAY - TUESDAY NIGHT: PROBABLY VFR CIGS AOA 5000 FT TO START
TUESDAY, WITH SOME MVFR CEILINGS IN SHOWERS.  S-SW WINDS GUSTY TO
20 KT BUT THEN CONDITIONS PROBABLY DETERIORATING TO IFR IN RAIN/DRIZZLE
WITH A GUSTY NE WIND TO 20 KT TUESDAY NIGHT. CONFIDENCE: ABOVE
AVERAGE ON THE SCENARIO BUT BELOW AVERAGE ON THE TIMING OF A WSHIFT
TO NE AND LOWERED CIGS/VSBY IN RAIN.

WEDNESDAY THROUGH THURSDAY NIGHT: MVFR CIGS WITH PERIODS OF IFR
CONDS IN STRATUS/DRIZZLE/PATCHY FOG. NE WIND GUSTY 20-30 KT.
SMALL CHC OF A TSTM WED NIGHT DELMARVA. BEST CHC OF WIDESPREAD FOG
SHOULD BE LATE THU NIGHT JUST AHEAD OF THE NORTHWARD APPROACHING
WARM FRONT. CONFIDENCE: ABOVE AVERAGE ON SYNOPTIC SCENARIO BUT
BELOW AVERAGE ON HOW EXTENSIVE THE IFR.

FRIDAY: MVFR OR IFR IN MORNING ST/FOG/DRIZZLE AND ALSO IN LATE DAY
SHOWERS SHOWERS WITH WINDS SHIFTING TO SOUTHERLY. CONFIDENCE:
BELOW AVERAGE

&&

.MARINE...
HAVE OPTED TO CANCEL THE CURRENT SCA WITH THE MRNG PKG
ISSUANCE AS SEAS HAVE SUBSIDED.  HOWEVER, WITH SWLY FLOW PICKING UP
AGAIN THIS AFTN AND DUE TO THE PROXIMITY OF A FRONTAL BNDRY, WILL
ISSUE A SCA FOR LATE THIS AFTN AND TONIGHT FOR THE CSTL WATERS AND
DEL BAY.

OUTLOOK...
TUESDAY: SEAS AND WINDS PROBABLY NEAR OR JUST BELOW SCA CRITERIA
TO START BUT SCA CONDITIONS SHOULD DEVELOP IN THE NE FLOW NORTH OF
THE SOUTHWARD MOVING COLD FRONT TUE AFTN OR TUE EVENING OVER NNJ.

THE FAIRLY STRONG SW BOUNDARY LAYER WIND TUESDAY MORNING SHOULD
NOT TRANSFER DUE TO INVERSION OF WARM AIR OVER COLD WATER (SSTS
LOWER 40S). THATS WHY WE DID NOT EXTEND THE SCA THROUGH THE
DAYLIGHT HOURS TUESDAY IN THIS, OUR 330 AM MONDAY FCST.

TUESDAY NIGHT THROUGH FRIDAY: SCA SEAS THROUGHOUT. WIND GUSTS
WILL REACH 25-35 KNOTS FOR BRIEF INTERVALS, NORTHEASTERLY TUESDAY
NIGHT-WEDNESDAY, EASTERLY THURSDAY TENDING TO TURN SE OR EVEN
SOUTHERLY ON FRIDAY. WE MAY NEED A GALE WARNING FOR THE NNJ
COASTAL WATERS ON WEDNESDAY?

&&

.FIRE WEATHER...
AFTER COORDINATING WITH SURROUNDING OFFICES AND WITH NJ FOREST
SVC...WE HAVE DECIDED TO ISSUE AND SPS FOR FIRE WEATHER CONCERNS
TODAY. WINDS WILL BE GUSTY...BUT NOT AS MUCH SO AS OVER THE
WEEKEND. RH VALUES WILL BE CLOSE TO 30 PCT AND THE FINE FUELS ARE
DRY. SPS IS OUT AND WILL EXPIRE AT 23Z.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 6 AM EDT
     TUESDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...DRAG
NEAR TERM...O'HARA/NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...DRAG
AVIATION...DRAG/NIERENBERG
MARINE...DRAG/NIERENBERG
FIRE WEATHER...O'HARA
Hazardous weather outlook, Apr 6, 3:29 AM EST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 AM EDT MON APR 6 2015

NJZ001-007-008-PAZ054-055-062-070830-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
429 AM EDT MON APR 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SMALL CHANCE OF ICING IN THE HIGHER ELEVATIONS OF
NORTHEAST PENNSYLVANIA AND NORTHWEST NEW JERSEY LATER WEDNESDAY
NIGHT OR THURSDAY MORNING, IF PRECIPITATION OCCURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ060-061-070-
071-101>106-070830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
429 AM EDT MON APR 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-070830-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
429 AM EDT MON APR 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SMALL CHANCE OF GALE FORCE EAST TO NORTHEAST WIND
GUSTS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-070830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
429 AM EDT MON APR 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 6, 9:46 AM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1046 AM EDT MON APR 6 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-070-071-101>106-062300-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...MEDIA...
PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER...
KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN...
LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN
1046 AM EDT MON APR 6 2015

...ENHANCED RISK OF WILDFIRE SPREAD THIS AFTERNOON...

LOW AFTERNOON RELATIVE HUMIDITY LEVELS, A GUSTY SOUTHWEST WIND
AND DRY FINE FUELS WILL CREATE AN ELEVATED RISK FOR THE SPREAD OF
WILDFIRES IN OUR REGION THIS AFTERNOON.

FOR MORE INFORMATION ABOUT WILDFIRE DANGER, BURN RESTRICTIONS,
WILDFIRE PREVENTION AND EDUCATION PLEASE VISIT YOUR STATE FORESTRY
OR ENVIRONMENTAL PROTECTION WEBSITE.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 wildfire. Local standard time, as filed.

Wildfire, Hunterdon

When
April 6, 1:15 PM EST to 11:00 PM EST
Where
Hunterdon forecast zone
Injuries
0 direct, 2 indirect
Property damage
$5,000
Reported by
Newspaper
Coordinates
40.567, -74.912 (the zone’s center; the record gives no point)

What these are

Wildfire
A fire burning in wildland vegetation, with its acreage and damage where known.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2015Every state in 2015This day in weather historyWarnings in New Jersey, April 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 572447.